Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I got blood clots in urine after copper T

I am 29 now and for about 1 month i am getting blood clots in urine(usually seen while washing the vaginal part after urinating) and also slight bleeding is there during and after intercourse.last year feb CopperT is inserted and since that i was having irregular periods and heavy bleeding also.Please advice me on how to get myself out from this problem
Asked On : Sun, 27 Feb 2011
Answers:  2 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
There are some side effect of Copper T insertion of irregular mensuration and bleeding.
consult your physician about the Copper T position. if you had bleeding regular better remove and use alternative methods. monitor the Haemoglobin % if the bleeding are regular
Answered: Sun, 27 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
The blood clots you are seeing are not in urine but are coming from vagina. The reason of irregular bleeding and these clots is copper-T. If it is very inconvenient then get it removed and insert multiload instead.
Dr. Rakhi Tayal
Answered: Sun, 27 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor